# SDR SWAA2021122154079

- Difficulty date: December 17, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737
- Aircraft serial: 33989
- Aircraft time: 58,929 hours, 34,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: OVERHEAD EXIT SIGN LENS COVER I?D CABIN FELL OFF ; / [01] INSTALLED MID CABIN EXIT SIGN AFT LENS COVER PER SIP
